≡ ▼ LINKS
ABC Homeopathy Forum

 

 

Similar posts:

Thyroid nodules3

 

The ABC Homeopathy Forum

Thyroid nodules

I have just had an ultrasound and a Thyroid nodule biobsy and everything came back fine. I have two thyroid nodules one is 1cm and the other 1.6cm.
Some symptoms are
weak legs
stiff joints in finger and toes only
high cholestrol 220
slightly elevated liver enzymes
ringing ears
sore back neck and upper back
sore eyes (sun irritation and teary)
pinching feeling in upper chest
lightheadness
sinus
minor headaches
and I always fear there is something wrong with my health but after many tests doctors have told me all is ok (hypochondriac) which has just taken affect in the last 12 months I was not like that before. Also I worry that something will happen to me and that my children will be without me.
 
  mermaid10 on 2011-01-19
This is just a forum. Assume posts are not from medical professionals.
Welcome to the Homeopathy Forum!

Please fill out the homeopathic intake form for new patients. The more information you can give us, the more accurate our homeopathic recommendations can be. Hopefully someone here will help you begin real homeopathic treatment to resolve your issues.

http://abchomeopathy.com/forum2.php/255920/
 
Homeopathy International 1 8 years ago
You poor thing..
Please see www.drlowe.com
 
iloveyou 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.